# SDR UALA2010101903870

- Difficulty date: October 18, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 34,024 hours, 13,698 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775A000007
- Part serial: 1
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE IS STUCK AT 56. FWD CABIN TEMP STUCK AT 68.   REPLACED ZONE TEMP CONTROLLER IAW MM 21-63-34. OPS CHECKED NORMAL.
